MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ION; VISION PROBE

INTUITIVE SURGICAL, INC ION; VISION PROBE
Model Number 490206-01
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during the da vinci surgical procedure, peripheral vision probe had error code.The customer reported event has no report of patient injury.
 
Additional Manufacturer Narrative
The vision probe (vp) was returned and evaluated by the failure analysis (fa) team.The vp was observed to be protruding from the distal tip.Adhesive was observed on the distal tip of the camera and the probe.The protruding camera appeared intact with no missing pieces.The protruding camera is likely due to a failure of the adhesive bond that secures the camera in the tip of the probe.The failure is most likely due to inadequate primer or adhesive application during manufacturing.The root cause of the protruding illumination fiber is attributed to manufacturing.

Brand Name
ION
Common Device Name
VISION PROBE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24563491
Report Number2955842-2026-15674
Device Sequence Number8828512
Product Code EOQ
UDI-Device Identifier00886874121184
UDI-Public(01)00886874121184(10)M12250424
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K212048
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number490206-01
Device Catalogue Number490206
Device Lot NumberM12250424 0029
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ION ENDOLUMINAL SYSTEM
Patient SexUnknown